# SDR DALA1314086806

- Difficulty date: May 24, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N709TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28168
- Aircraft time: 56,080 hours, 16,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT MID GALLEY EMERGENCY LIGHTS INOPERATIVE AND AFT RED LENS MISSING.  REPLACED EMERGENCY BATTERY LIGHT TRAY IAW AMM 33-51.  OPS CHECK GOOD.  OK FOR SERVICE.
